# SDR CALA2017122504594

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 79,428 hours, 19,260 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 7S808962
- Part serial: 2084
- Condition: Failed
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

OVENS NR 1 AND 2 IN 1ST CLASS BOTH OVERHEAT WITH ASSOCIATED ELECTRICAL WIRE ODOR. REMOVED AND REPLACED THE OVEN TEMP CONTROLLERS. RAN BOTH OVENS FOR 10 MINUTES ON HIGH, NO METALLIC ODORS NOTED.
